MathSciNet Relay Station
MathSciNet bibliographic data
MR2921974 60G50 (60G15)
Ding, Jian; Zeitouni, Ofer A sharp estimate for cover times on binary trees. Stochastic Process. Appl. 122 (2012), no. 5, 2117–2133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement